Journal Published Online: 24 November 2015
Volume 44, Issue 5

Variable Limits and Control Charts Based on the Half Normal Distribution



The well-known variable control charts for mean and range of sub-groups for the half normal distribution were constructed by three different approaches. One from the first principles of using percentiles of the sampling distribution of the sample mean and sample range, the second from Shewhart control limits, and the third approach was a skewness correction procedure depending on the skewness coefficient. The coverage probabilities of the three different approaches were computed through simulation and compared.

Author Information

Srinivasa Rao, B.
R. V. R & J. C. College of Engineering, Guntur, A.P., IN
Srinivasa Kumar, C.
Department of Mathematics, K. L. Univ., Guntur, A.P., IN
Rosaiah, K.
Acharya Nagarjuna Univ., Guntur, A.P., IN
Pages: 7
Price: $25.00
Reprints and Permissions
Reprints and copyright permissions can be requested through the
Copyright Clearance Center
Stock #: JTE20140429
ISSN: 0090-3973
DOI: 10.1520/JTE20140429